# SDR UALA2013052103491

- Difficulty date: May 18, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 65,463 hours, 23,874 cycles
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Paint
- Condition: Chipped
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: LARGE CHIPPED PAINT AREA ON FORWARD OUTER COWLING IN THE 9 O'CLOCK POS FACING NR 2 ENGINE  REPAIRED PAINT.
